so I am still on sub.its been 10 months on sub.1 relapsI take 3milg-4milg a day.I am so moody.Snappy.I am trying to figure out if that is a symptom of sub,or if its just because I am going through hard times in my life(marriage problems,no sex for 8 months) i am not just regular moody.I feel bitchy,moody inside all the time.emotionally.up and down.Is this common with sub??? I really wanna get off of it... but I am too scared.is there a way to not have to be sick for months... getting off sub?i hear from alot that w/d is for months even if u taper.I am so tired of this.I want me back.I used to be so happy and funny.Now I am that angry chick in the store being a bitch to sales people.I dont wanna be like that.I wanna be happy.will i ever feel normal again.If i stay on sub will I always be moody?
Still on suboxone... moody?? normal?
I have been through some depression and anxiety on my suboxone, but, not really anger. Have you got a support system including group meetings/ This will help I promise. I have been tapering down from 12 milligrams to 2 and so far, NO withdrawal.I read all those horror stories too and I think that is why I was depressed. I was scared also about tapering down. My body kinda told me it was time. Suboxone stays in your system for several days so I started splitting my 4 milligrams into two doses of 2 milligrams and then finally just skipped the second dose daily. I have had no withdrawal and I have been on it a bit longer than you. Try going for at least a few weeks back to counseling and try tapering the way I did. The worst is that you might have to take another small piece of your pill in the afternoon.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 26 May 2010 • 3 answers
Posted 14 Jul 2010 • 3 answers
Posted 2 Nov 2010 • 1 answer
Why am I so irritable? I have been on Wellbutrin for a little more than a week, and I am very moody?
Posted 7 Mar 2011 • 3 answers